# SDR SIMA20240411001

- Difficulty date: April 11, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 21,019 hours, 14,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT FLOOR STRIPS 1 AND 2 ON RH SIDE OF PASSENGER CABIN INOP RAR PHOTOLUMINESCENT EMERGENCY FLOOR STRIPS 1 AND 2 ON RH SIDE OF PASSENGER CABIN IAW AMM 33-50-21, SEE NRWC E032276 FOR EMERGENCY FLOOR STRIPS INSTALLATION.
